# SDR ASAA2019010327685

- Difficulty date: January 3, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 13,999 hours, 4,633 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FMC LINE (ROW) 2 DOES NOT RESPOND TO SELECTION INPUTS. GROUNDED - YES. RE-BOOTED SYS - OPS OK.
